Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I was on Tazorac for 7 weeks when i decided my skin was too red and irritated, so i took a break. that was a week ago. If i return to my routine will i suffer another IB? I've also been using Benzaclin for the past week and its been working wonders.

Share this post


Link to post
Share on other sites

Dr put me on it every other day for 4 weeks then everday after 1st 4 weeks. What I do is go like 3-4 days straight, and if skin feels dry ect I may miss a day, and then start back. I used the Duac nightly no matter what. I did take this past Friday and didnt use anything all day.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×